# SDR DL757020652

- Difficulty date: June 11, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 7,224 hours, 3,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A, PASS, AND F/O OBSERVED ODOR OF BURNT POPCORN ON RT SIDE OF AIRCRAFT BETWEEN ROWS 31 AND 34.  ODOR BEGAN AT 35,000FT AND RETURNED 2 TIMES DURING FLIGHT.  ODOR DISSIPATED AFTER 10 MINUTES.  NO ABNORMALITIES W/PES OR PACKS.  DURING T/S ALL LAV HOT WATER HEATERS TURNED OFF.  TURNED ON LAV WTR HTRS.  INSPT ROW 31-34 DEF PSUS.  CHECKS OK.  REMOVED CEILING PANELS OVER 31-34 DEF NO PROBLEMS NOTED.  CHECKED SEAT HARNESS AND SEBS CHECKED ALL READING AND ATTENDANT LIGHTS IN AREA.  NO SMELL OR DEFECTS NOTED.
